P.A. Golovach
Choosability on H-free graphs
Golovach, P.A.; Heggernes, P.; van 't Hof, P.; Paulusma, D.
Abstract
A graph is H-free if it has no induced subgraph isomorphic to H. We determine the computational complexity of the Choosability problem restricted to H-free graphs for every graph H that does not belong to {K1,3,P1+P2,P1+P3,P4}{K1,3,P1+P2,P1+P3,P4}. We also show that if H is a linear forest, then the problem is fixed-parameter tractable when parameterized by k.
Citation
Golovach, P., Heggernes, P., van 't Hof, P., & Paulusma, D. (2013). Choosability on H-free graphs. Information Processing Letters, 113(4), 107-110. https://doi.org/10.1016/j.ipl.2012.12.003
Journal Article Type | Article |
---|---|
Publication Date | Feb 1, 2013 |
Deposit Date | Mar 11, 2013 |
Publicly Available Date | Apr 17, 2013 |
Journal | Information Processing Letters |
Print ISSN | 0020-0190 |
Electronic ISSN | 1872-6119 |
Publisher | Elsevier |
Peer Reviewed | Peer Reviewed |
Volume | 113 |
Issue | 4 |
Pages | 107-110 |
DOI | https://doi.org/10.1016/j.ipl.2012.12.003 |
Public URL | https://durham-repository.worktribe.com/output/1495933 |
Files
Accepted Journal Article
(275 Kb)
PDF
Copyright Statement
NOTICE: this is the author’s version of a work that was accepted for publication in Information processing letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Information processing letters., 113 (4), 2013, 10.1016/j.ipl.2012.12.003
You might also like
Computing balanced solutions for large international kidney exchange schemes
(2024)
Journal Article
An Algorithmic Framework for Locally Constrained Homomorphisms
(2024)
Journal Article
Solving problems on generalized convex graphs via mim-width
(2023)
Journal Article
The Complexity of Matching Games: A Survey
(2023)
Journal Article
Induced Disjoint Paths and Connected Subgraphs for H-Free Graphs
(2023)
Journal Article